Doctor insights on:
Swollen Arm After Mmr
Tender, swollen, red, lymph node under arm. Opposite arm then received flu shot in 2 days ago. Related?
Very unlikely...: ...That this is related. But this does need to get checked out asap, inflamed lymph nodes are no joke. ...Read more
GOOD!!!!: That is a good thing! that means the shot is working! in fact, many shots have something called an adjuvant in them. An adjuvants job is only to dram more immune response to the site of the shot. Immune response = swelling, redness, pain and itching. The flu shot is the same. So, congrats, your shot worked! cellulitis after shots is rare, but if red extends past a joint or you have pus get checked. ...Read moreSee 1 more doctor answer
Everyone has that: I think everyone has a soreness around the injection site which may feel worse the day after, but gets better quickly. The vaccine is injected directly into the muscle and irritates it temporarily and mildly. Many places offer an education sheet to keep for reference when vaccines are administered. It explains possible side effects and if there should concern about any of them. ...Read moreSee 1 more doctor answer
Immunization : It sounds after three weeks, that this is probably not an immunization reaction but possibly an infection at the site of the immunization. Check to see if it is red,lumpy, warm to the touch or painful. HPV is not a live virus so the reaction to the antigen in the vaccine would not be 3 weeks later. ...Read more
That's OK: Every vaccine is intended to get your immune system's undivided attention. When it does, you get a little inflammation at the site (a sign the vaccine is doing its job), and sometimes that inflammation can precicipitate an itch. If there is a little redness, that's ok, a lot of redness, or a spreading rash, should probably get you to see your doctor. ...Read more
Sounds like: ...Your body is reacting to the flu shot which is exactly what it's supposed to do. This immun response is preparing your body for when you get exposed to live influenza virus this winter, and it will protect you. If the redness or pain persists for more than a day or worsens, call the doctor who gave you the shot. ...Read more
Reaction to vaccine: Not unusual. As long as this gets better and disappears within a few days you should be fine. This is probably a lymph node enlarging in reaction to the vaccine stimulus, and doing its job appropriately. If it does not get better or seems worse then get to a doctor ASAP. ...Read moreSee 1 more doctor answer
Usually does: Since the shot is given into the muscle it will often hurt.The pain is similar to getting hit in that location, but should subside over the next day or two. ...Read more
Had PPV shot @ 10 am Thurs 12 weeks after Prevnar (pneumococcal vaccine) 13 at pharm. Arm is sore & swollen several inches below injection area. Going down. Ice or heat?
Comfort: Whatever feels better to you. I personally would encourage cool. ...Read more
Had flu shot 3 days ago. Spot on arm still painful, swollen, red and hot. Still feeling unwell; fever, bodyaches, weakness and sore throat. Normal?
Not normal, not rare: These side effects, while not exactly "normal," are also not uncommon. Hopefully they will disappear soon but the flu shot can rarely cause serious long-standing side effects. What is unfortunate is that a large body of research shows that flu shots are not particularly effective! See http://articles.mercola.com/sites/articles/archive/2010/11/01/flu-vaccine-and-its-side-effects.aspx ...Read moreSee 2 more doctor answers
2 wks after 1st gardasil shot swollen lymph node L side of neck. 3 months later, no change. Did the vaccine cause this? I haven't been sick at all.
I received the tdap booster 9 days ago. I developed a swollen tender lymph node in my neck. It's still swollen, firm, but not tender. What can I do?
Boyfriend lifted weights/did push ups last night; hour later his right arm was swollen. Still swollen today. Solid/hard to touch; swishy @ elbow. ?
After getting a flu shot, the injection site swelled & was hot. It itched mildly. Now, 2 days after shot, I have a rash under my arms. Is this related?
May be: The interval between your flu vaccine and the rash may suggest that the rash is due to the vaccine. However, it may be a coincidence. If it does not bother you, i would wait. If it itches, would take an antihistamine such as cetirizine, Loratadine or fexofenadine (all available otc). If no better if a few days, see your physician. ...Read more
Red raised area from shoulder to distal deltoid after meningicoccal, flu and tdap vaccines in 11 year old 24 hours after vaccine. Normal?
No: It isn't normal, but if it gets better over the next day or two should be fine. If it gets worse or doesn't get better, should be seen. ...Read more
Swollen lymph node following a bug bite behind ear, a week of antibiotics later, lymph node is still sore, tender, swollen, neck sore still?
- Talk to a doctor live online for free
- Swollen arm after meth injection
- Swollen arm after bee sting
- Swollen arm after blood draw
- Ask a doctor a question free online
- Arm swollen after bug bite
- Swollen arm after pneumonia shot
- Arm swollen after blood drawn
- Measles after mmr vaccine
- Arm swollen after workout